Alexander's projective capacity for polydisks and ellipsoids in $ℂ^N$

Tom 62 / 1995

Mieczysław Jędrzejowski Annales Polonici Mathematici 62 (1995), 245-264 DOI: 10.4064/ap-62-3-245-264


Alexander's projective capacity for the polydisk and the ellipsoid in $ℂ^N$ is computed. Sharper versions of two inequalities concerning this capacity and some other capacities in $ℂ^N$ are given. A sequence of orthogonal polynomials with respect to an appropriately defined measure supported on a compact subset K in $ℂ^N$ is proved to have an asymptotic behaviour in $ℂ^N$ similar to that of the Siciak homogeneous extremal function associated with K.


  • Mieczysław Jędrzejowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek